# SDR REXA201812101223

- Difficulty date: November 22, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 572-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS  [FS= 572 TO FS= 661+16, STGR 15LH/RH ] [ FS= 661+16 TO FS= 661+90, STGR 15LH/RH ] [FS=661+90 TO FS=720, STGR 15 LH/RH ] AT PAX CABIN. (CPAX) (TCI: 
53-20-217)COMPLETE: SUMMARY NRC 000239: SIDE SEAT RAILS IN SECTIONS [ FS= 572 TO FS= 661+16, STGR 15LH/RH ] [ FS= 661+16 TO FS= 661+90, STGR 15LH/RH ] [ FS=661+90 TO FS=720, STGR 15 LH/RH ] WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 PAR. 6D AND AMM 53-00-49-400-801 (CONFIG. A07)
